# SDR SCNA20250728277

- Difficulty date: July 7, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE DECK WEB AT STA 663 & RBL 42, MLG WHEEL WELL..   CRACK ON PRESSURE DECK WEB AT STA 663 & RBL 42, MLG WHEEL WELL WAS REPAIRED UNDER NRC 00265
